| Model Number |
CF-Q165L |
| Medical Device Problem Codes |
Communication or Transmission Problem (2896); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Three attempts were performed to obtain additional information, but no response was received from the customer.Date of event is unknown.Additional information will be provided if available.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the malfunction non-compatible scope connection error (e315) was traced to corrosion on electrical connector, and foreign objects in c-cover, connecting tube, forceps channel port and scope connector could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the colonovideoscope had foreign objects in c-cover, connecting tube, forceps channel port and scope connector.Non-compatible scope connection error (e315) was also displayed.There was no patient involvement.